Is anyone else taking Elleste Duet (2mg)

Hi,

I had a TAH back in March 2014 at 32. I began on Elleste 1mg but after a few months I began flushing and having panic attacks and feeling generally yucky. I switched to Elleste Duet 2mg in November 2014 in an attempt to help increase my libido and stop the flushing.

Thankfully the libido has had a slight increase (woohoo) and the flushing stopped, as did all the other horrible things I experienced, however I have been taking this now for nearly three months and I am having some rather unpleasant symptoms. The growing breasts and tenderness is awful, I would quite happily walk around with flannels on them all day and no bra :-) But the worse thing is the eating, I seriously can not stop eating. I have an active life and a beautiful three year old daughter who keeps me on my toes but I am never full! I have put on almost a stone in 9 weeks!!!

Has anyone else experienced this? I am off to see my Dr. tomorrow to speak to them but I am 100% sure I will be told it is nothing to do with the tablets and I am just being greedy!!

oldestnewest

You may also like...